Advertisement

Axially symmetric jet flows

  • H. W. Alt
  • L. A. Caffarelli
  • A. Friedman
Article

Keywords

Neural Network Complex System Nonlinear Dynamics Electromagnetism 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 0.
    Alt, H. W., Strömungen durch inhomogene poröse Medien mit freiem Rand. J. Reine Angew. Math 305, 89–115 (1979).Google Scholar
  2. 1.
    Alt, H. W., & L. A. Caffarelli, Existence and regularity for a minimum problem with free boundary. J. Reine Angew. Math., to appear.Google Scholar
  3. 2.
    Birkhoff, G., & E. H. Zarantonello, Wakes and Cavities. New York: Academic Press 1957.Google Scholar
  4. 3.
    Caffarelli, L. A., & A. Friedman, Axially symmetric infinite cavities. Indiana Univ. Math. J., 30, 135–160 (1982).Google Scholar
  5. 4.
    Finn, R., Some theorems on discontinuity of plane fluid motion. J. D'Analyse Math. 4, 246–291 (1954/6).Google Scholar
  6. 5.
    Fraenkel, L. E., & M. S. Berger, A global theory of steady vortex rings in an ideal fluid. Acta Math., 132, 14–51 (1974).Google Scholar
  7. 6.
    Garabedian, P. R., Calculation of axially symmetric cavities and jets. Pacific J. Math. 6, 611–684 (1956).Google Scholar
  8. 7.
    Garabedian, P. R., Lewy, H., & M. Schiffer, Axially symmetric cavitational flow. Ann. of Math. 56, 560–602 (1952).Google Scholar
  9. 8.
    Gilbarg, D., Uniqueness of axially symmetric flows with free boundaries. J. Rat. Mech. and Anal. 1, 309–320 (1952).Google Scholar
  10. 9.
    Gilbarg, D., Jets and Cavities, Handbuch der Physik, vol. 9, 311–445. Berlin Heidelberg New York: Springer 1960.Google Scholar
  11. 10.
    Gurevich, M. I., Theory of Jets in Ideal Fluids. New York: Academic Press 1965.Google Scholar
  12. 11.
    Kinderlehrer, D., & L. Nirenberg, Regularity in free boundaries. Ann. Scuola Norm. Sup. Pisa 4 (4), 373–391 (1977).Google Scholar
  13. 12.
    Leray, J., Les Problèmes de représentation conforme de Helmholtz I, II, Comm. Math. Helv., 8, 149–180; 250–263 (1935).Google Scholar
  14. 13.
    Leray, J., & A. Weinstein, Sur un problème de représentation conforme pose par la théorie de Helmholtz, Compt. Rend. Acad. Sc. Paris, 198, 430 (1939).Google Scholar
  15. 14.
    Polya, G., & G. Szegö, Isoperimetric Inequalities in Mathematical Physics. Princeton, New Jersey; Princeton Univ. Press, 1951.Google Scholar
  16. 15.
    Serrin, J., Two hydrodynamic comparison theorems, J. Rational Mech. Anal., 1, 563–572 (1952).Google Scholar
  17. 16.
    Serrin, J., On plane and axially symmetric free boundary problems, J. Rational Mech. Anal., 2, 563–575 (1953).Google Scholar
  18. 17.
    Serrin, J., On the Harnack inequality for linear elliptic equations, J. D'Analyse Math., 4, 292–308 (1954/6).Google Scholar
  19. 18.
    Weinstein, A., Zur Theorie der Flüssigkeitsstrahlen, Math. Zeit., 31, 424–433 (1929).Google Scholar
  20. 19.
    Friedman, A., Variational Principles and Free Boundary Problems. New York; Wiley & Sons 1982.Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • H. W. Alt
    • 1
    • 2
    • 3
  • L. A. Caffarelli
    • 1
    • 2
    • 3
  • A. Friedman
    • 1
    • 2
    • 3
  1. 1.University of HeidelbergHeidelbergGermany
  2. 2.University of MinnesotaMinneapolis
  3. 3.Northwestern UniversityEvanston

Personalised recommendations